# SDR DL76L060783

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 77,584 hours, 11,821 cycles
- Engine: Pwa PW4060
- Engine time: 67,468 hours, 10,646 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 67,468 hours, 10,646 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED BOROSCOPE.  1ST STAGE HPT BLADES HAS CRACKS FORMING. REPLACED ENGINE.
